Volume 42,Issue 2,2022 Table of Contents

Other Issues:  


New Results on Sign Patterns that Allow Diagonalizability
  Xinlei FENG, Zhongshan LI
  2022,42(2):111-120 [Abstract(303)]  [View PDF 117.93 K (280)]
A Result on $K$-(2,1)-Total Choosability of Planar Graphs
  Yan SONG, Lei SUN
  2022,42(2):121-128 [Abstract(257)]  [View PDF 125.79 K (203)]
Degree Sum Conditions for Traceable Quasi-Claw-Free Graphs
  Shuaijun CHEN, Xiaodong CHEN, Mingchu LI
  2022,42(2):129-132 [Abstract(234)]  [View PDF 128.04 K (197)]
Nilpotent Structure of Generalized Semicommutative Rings
  Ping HE, Liang ZHAO
  2022,42(2):133-144 [Abstract(253)]  [View PDF 127.74 K (189)]
Fractional Boundary Value Problems with Integral Boundary Conditions via Topological Degree Method
  Taghareed A. FAREE, Satish K. PANCHAL
  2022,42(2):145-152 [Abstract(227)]  [View PDF 113.04 K (144)]
Finite Groups Whose Norm Quotient Groups Have Cyclic Sylow Subgroups
  Songliang CHEN, Yun FAN
  2022,42(2):153-161 [Abstract(214)]  [View PDF 127.21 K (130)]
Existence of Nontrivial Solutions for a Class of Nonlinear Fractional Schr\"{o}dinger-Poisson System
  Peng ZHANG, Zhiqing HAN
  2022,42(2):162-172 [Abstract(236)]  [View PDF 143.26 K (144)]
Existence and Non-Existence of Solutions to Some Degenerate Coercivity Quasilinear Elliptic Equations with Measure Data
  Maoji RI, Xiangrui LI, Qiaoyu TIAN, Shuibo HUANG
  2022,42(2):173-188 [Abstract(229)]  [View PDF 164.48 K (131)]
Central Extensions and Deformations of Lie Triple Systems with a Derivation
  Shuangjian GUO
  2022,42(2):189-198 [Abstract(225)]  [View PDF 119.85 K (153)]
On a New Analysis Framework for the Linear Convergence of Relaxed Operator Splitting Methods
  Qingjing LI, Ke GUO
  2022,42(2):199-205 [Abstract(191)]  [View PDF 99.12 K (138)]
Planar Cubic Pythagorean-Hodograph Hyperbolic Curves
  Yongxia HAO, Lianxing LIAO
  2022,42(2):206-220 [Abstract(218)]  [View PDF 188.64 K (141)]